@Article{ATA-33-253, author = {}, title = {Maximal Inequalities for the Best Approximation Operator and Simonenko Indices}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {33}, number = {3}, pages = {253--266}, abstract = {

In an abstract set up, we get strong type inequalities in $L^{p+1}$ by assuming  weak or extra-weak inequalities in Orlicz spaces. For some classes of functions, the number $p$ is related to Simonenko indices. We apply the results to get strong inequalities for maximal functions associated to best $\Phi$-approximation operatorsin an Orlicz space $L^{\Phi}$.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2017.v33.n3.6}, url = {http://global-sci.org/intro/article_detail/ata/10516.html} }